Alert archive / Iowa / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Des Moines, IA

June 15, 2022Audubon County, Greene County, Guthrie County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2022, 12:12 AM CDT for Audubon County, Greene County, Guthrie County, Iowa. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2022, 12:12 AM CDT (05:12 UTC)
Expired
Jun 15, 2022, 1:00 AM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audubon County, IA, Greene County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 73 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 9:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
2112 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

556 
WUUS53 KDMX 150512
SVRDMX
IAC009-073-077-150600-
/O.NEW.KDMX.SV.W.0101.220615T0512Z-220615T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1212 AM CDT Wed Jun 15 2022

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Southwestern Greene County in west central Iowa...
  Northern Guthrie County in west central Iowa...
  East central Audubon County in west central Iowa...

* Until 100 AM CDT.

* At 1211 AM CDT, a severe thunderstorm was located 10 miles east of
  Audubon, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Guthrie Center around 1230 AM CDT.

Other locations in the path of this severe thunderstorm include Lake
Panorama, Bayard, Springbrook State Park, Bagley, Yale and Lakin
Slough Game Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4186 9467 4186 9463 4190 9463 4199 9451
      4179 9428 4176 9428 4157 9477 4170 9488
TIME...MOT...LOC 0511Z 231DEG 29KT 4169 9473 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Donavon
3 follow-up statements
970 
WWUS53 KDMX 150526
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1226 AM CDT Wed Jun 15 2022

IAC009-073-077-150600-
/O.CON.KDMX.SV.W.0101.000000T0000Z-220615T0600Z/
Greene IA-Guthrie IA-Audubon IA-
1226 AM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN GREENE...NORTHERN GUTHRIE AND EAST CENTRAL AUDUBON
COUNTIES...

At 1226 AM CDT, a severe thunderstorm was located near Guthrie
Center, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Guthrie Center around 1230 AM CDT.

Other locations in the path of this severe thunderstorm include
Bayard, Lake Panorama, Springbrook State Park, Bagley, Yale and Lakin
Slough Game Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4186 9467 4186 9463 4190 9463 4199 9451
      4179 9428 4176 9428 4160 9471 4177 9477
TIME...MOT...LOC 0526Z 238DEG 28KT 4174 9459 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Donavon
068 
WWUS53 KDMX 150541
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1241 AM CDT Wed Jun 15 2022

IAC009-150551-
/O.CAN.KDMX.SV.W.0101.000000T0000Z-220615T0600Z/
Audubon IA-
1241 AM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDUBON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Iowa.

LAT...LON 4180 9460 4197 9448 4179 9428 4176 9428
      4165 9457
TIME...MOT...LOC 0541Z 221DEG 50KT 4177 9444 

$$

IAC073-077-150600-
/O.CON.KDMX.SV.W.0101.000000T0000Z-220615T0600Z/
Greene IA-Guthrie IA-
1241 AM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTH CENTRAL GREENE AND NORTHEASTERN GUTHRIE COUNTIES...

At 1241 AM CDT, a severe thunderstorm was located over Lake Panorama,
or 7 miles northeast of Guthrie Center, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Bagley, Yale and Lakin Slough Game Management Area around 1245 AM 
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4180 9460 4197 9448 4179 9428 4176 9428
      4165 9457
TIME...MOT...LOC 0541Z 221DEG 50KT 4177 9444 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Donavon
606 
WWUS53 KDMX 150554
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1254 AM CDT Wed Jun 15 2022

IAC073-077-150603-
/O.EXP.KDMX.SV.W.0101.000000T0000Z-220615T0600Z/
Greene IA-Guthrie IA-
1254 AM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GREENE AND
NORTHEASTERN GUTHRIE COUNTIES WILL EXPIRE AT 100 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. Another very 
strong storm is now just southwest of the area. Additional warnings 
are likely in the next 1 to 2 hours.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Iowa.

LAT...LON 4180 9460 4197 9448 4179 9428 4176 9428
      4165 9457
TIME...MOT...LOC 0553Z 231DEG 29KT 4182 9436 

$$

Donavon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:31 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 14, 11:31 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1131 PM CDT Tue Jun 14 2022

...Updated for the 06z Aviation Discussion...

.DISCUSSION.../Tonight through Tuesday/
Issued at 307 PM CDT Tue Jun 14 2022

Forecast Highlights:
- Heat Advisory remains until the evening with winds remaining gusty
through the evening
- Another hot and humid day, mainly southeast half afternoon/evening
-Showers and storms return tonight into Wednesday morning, some
severe
- Another round of strong to severe storms late afternoon to evening
Wednesday, more limited coverage

Satellite imagery depicts mainly clear skies across the state this
afternoon, with some high clouds over the far western area given the
interaction with the approaching trough to the west. The thermal
ridge continues to lift north this afternoon, with strong warm air
advection keeping gusty winds across the state. The northwestern
area as expected saw the highest gusts through the morning, with
gusts between 40-45 mph. These winds have since slightly died down
this afternoon, though winds will continue to be gusty between 30 to
35 mph through the early evening. Temperatures are trending as
forecast, with values largely in the low to mid 90s across Iowa.
Temperatures through peak heating will continue to increase just
slightly yet in the mid to upper 90s with dewpoints in the upper 60s
keeping rather uncomfortable weather into the evening.

Tonight/Wednesday morning:

A trough axis with a strengthening mid level low pressure system is
expected to pivot into the Northern Central Plains tonight, with an
associated cold front entering into eastern Nebraska/western Iowa
into the early evening. Temperatures overnight will be on the warmer
side into the mid 60s to 70s with dewpoints in the 60s, keeping
conditions relatively unstable. MUCAPE values off the 12z HRRR and
RAP models range in the 3500-4000 J/kg, along with moderate lapse
rates around 7-7.5 C/km and 35-40 knots of effective shear over
western Iowa late Tuesday and overnight into Wendesday morning.
These conditions are expected to be quite favorable for severe
thunderstorms this evening and overnight, as the SPC has a slight
risk over the majority of the warning area. HREF ensemble members
largely have storms traveling across the northwestern to central
portions of the state through Wednesday morning, though slight
differences exist on location of development and overall movement,
compared to the 12Z NAM having more widespread storms across much
of the state. The primary risk with this round of storms is
expected to be hail greater than 1 inch. Damaging wind gusts with
this storms also are looking possible, though a few tornadoes
cannot be ruled out. On the hydro side, model soundings continue
to show rather impressive PWAT values around 2 inches over
southwestern/western Iowa, along with the warm cloud layer
approaching 15kft that may prove favorable for heavy rainfall of
2-3 inches per hour, which the WPC currently has a marginal over
much of the state and a slight risk to the southwest. Considering
the storm motion, mean wind values are generally around 25-35
knots between RAP and NAM soundings which would help storms to
move along relatively quickly. Guidance also suggests low level
jet intensification towards 35kts after 03z tonight across the
much of the state which could increase the chance for training and
higher rainfall totals. Overall WPC guidance has 1-2" rainfall
totals over west/central parts of the state, though localized
higher amounts, especially to the southwest are likely.

Wednesday late afternoon to evening:

Temperatures across the southeastern half of the state will remain
dominated by southwesterly flow ahead of the slowly tracking cold
front, with peak heating values in the upper 80s to low 90s and dew
points in the low 70s. A Heat Advisory across portions of the
southeast will remain in effect between 1-8pm Wednesday. Winds will
continue to be on the breezy side with gusts largely between 20-30
knots ahead of the approaching cold front. Plenty of instability
will be available for storms to develop ahead of the front towards
the late afternoon to evening. Looking into the location of storm
initiation, the NAM and HHHR runs suggest development occurring
east of I-35/Des Moines metro area after 22-23z this evening,
which also comes into general agreement with the HREF ensembles as
well. MLCAPE values around 3000-3500 J/kg with 3500-4000 J/kg
MUCAPE will again be favorable for large hail at times with some
storms. Shear values are suggested at even higher values with 0-6
km vertical shear values of 50-55 knots. Given the orientation of
the shear vectors in relation to the storms themselves are more
favorable for cold pool dominant storms, which could overall limit
tornado potential. Large hail continues to be the primary threat,
though damaging wind gusts and locally heavy rain cannot be ruled
out, though a tornado or two cannot be ruled out, especially
northeast where conditions are looking more favorable. A slight
risk again is over mainly the eastern half of the state looking
into this afternoon's SPC guidance. On the hydro side for this
round storm motion is looking relatively on the faster side with
mean winds of 30-35 knots and lower PWATs. This should help limit
hydro concerns, though overall locally heavy rainfall may occur at
times with these storms.

Thursday and beyond:

Showers and weakening storms are expected to move out of the area
early Thursday morning. Conditions will largely remain dry through
the rest of the week as another large thermal ridge skirts out of
the northwest into the north central CONUS. The NAM suggests a
chance for some quick moving showers and storms late Thursday
through early Friday morning over southern Iowa, with strong
instability and moderate shear overhead. Some disagreement exists
though between the GFS and NAM on the placement of the boundary,
with more details expected in the coming days. Otherwise with the
prominent ridge, hot and uncomfortable temperatures are likely to
return into the weekend/early next week. Values from the NBM range
in the upper 90s to low 100s through Tuesday, with heat headlines
expected if not guaranteed by then.

&&

.AVIATION.../For the 06Z TAFS through 06Z Wednesday night/
Issued at 1128 PM CDT Tue Jun 14 2022

Multiple thunderstorms have developed along the cold front from
southwest Iowa to northeast Iowa. So far, thunderstorms have been
impacting FOD and MCW, and approaching ALO and DSM. The cold
front has stalled, and storms are expected to develop during most
of the overnight hours and into Wednesday morning. FOD and MCW are
expected to have prolonged periods of at least VCTS, and with
multiple occurrences of TS at the station. This will eventually
work toward ALO and DSM for extended periods of time until the
cold front passes. Expect MVFR ceilings with thunderstorms. Heavy
rain may lead to brief periods of IFR conditions. Gusty winds are
also expected. Overall aviation conditions will be poor over the
next 24 hours at central Iowa airports.

&&

.CLIMATE...
Issued at 307 PM CDT Tue Jun 14 2022

Another day of record or near record heat is expected to continue
through this afternoon/early evening, which may lead to both high
and maximum low records for Tuesday/Today. The records for our
five primary climate sites are noted below. Waterloo, Ottumwa, and
Lamoni would be the more likely record high locations today based
on the current forecast. Record maximum low records appear likely
at all five locations, but this will be dependent on convective
trends into this evening as well.

Today's record highs:

Mason City (100/1987)
Des Moines (101/1886)
Waterloo (99/1987)
Lamoni (96/1987)
Ottumwa (99/1987)

Today's record maximum lows (though 1am CDT/midnight CST):

Mason City (73/1994)
Des Moines (75/1994)
Waterloo (75/1994)
Lamoni (77/1981)
Ottumwa (77/1981)

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 8 PM CDT Wednesday for IAZ062-075-085-
086-095>097.

&&

DISCUSSION...Bury/Curtis
AVIATION...Krull
CLIMATE...Bury/Curtis
Hazardous weather outlook, Jun 14, 6:53 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
653 PM CDT Tue Jun 14 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>074-
081>084-092>094-160000-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Taylor-
Ringgold-Decatur-
653 PM CDT Tue Jun 14 2022

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Thunderstorms are expected this evening into the overnight hours.
There is some potential for severe weather with large hail and
damaging wind gusts the primary threats. Locally heavy rainfall is
also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances, some strong to severe, may continue into
Wednesday morning and then again in the afternoon and evening.
Areas of central and northwest Iowa will be most at risk in the
morning, followed by central and southeast Iowa in the afternoon
and evening. Large hail and damaging winds will be the main
threats tonight and tomorrow. A tornado or two may be possible as
well, mainly with storms Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed tonight and Wednesday.

IAZ062-075-085-086-095>097-160000-
Poweshiek-Mahaska-Monroe-Wapello-Wayne-Appanoose-Davis-
653 PM CDT Tue Jun 14 2022

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Thunderstorms are possible tonight. Some of the storms may be
strong. Locally heavy rainfall is possible too.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Heat Advisory is in effect for the area Wednesday. For more
details, please visit https://www.weather.gov/dmx.

Thunderstorms are expected to initiate in the area Wednesday
afternoon and evening, including the potential for some strong to
severe. The main threats will be for large hail and damaging
winds. A tornado or two may be possible as well.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed tonight and Wednesday.

Zogg

In the hours before

Local storm report, Jun 14, 10:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 PM CDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             6 SW GENEVA             42.61N 93.20W
06/14/2022  E0.75 INCH       FRANKLIN           IA   TRAINED SPOTTER

&&
Local storm report, Jun 14, 10:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1048 PM CDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             1 NNW ATLANTIC          41.41N 95.02W
06/14/2022  E0.75 INCH       CASS               IA   PUBLIC

            REPORT FROM MPING.

&&

JAZ
Local storm report, Jun 14, 11:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1148 PM CDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             5 E GILBERT             42.11N 93.56W
06/14/2022  E1.00 INCH       STORY              IA   PUBLIC

            REPORT VIA SOCIAL MEDIA. I-35 REST AREA
            SOUTH BOUND. TIME ESTIMATED BY RADAR.

&&

BSS
Local storm report, Jun 15, 12:03 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1203 AM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             5 NW APLINGTON          42.62N 92.95W
06/14/2022  E1.00 INCH       BUTLER             IA   PUBLIC

&&

JAZ
Local storm report, Jun 15, 12:12 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1212 AM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HEAVY RAIN       4 SW BOONE              42.01N 93.93W
06/15/2022  M2.20 INCH       BOONE              IA   PUBLIC

            VIA SOCIAL MEDIA. STORM TOTAL THUS FAR.

&&

JAZ

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Audubon, Cass48 min
Jun 14, 9:58 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright47 min
Jun 14, 10:29 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie46 min
Jun 14, 10:38 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Hardin52 min
Jun 14, 11:21 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story22 min
Jun 15, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatDMXCass62 min
Jun 15, 1:03 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie42 min
Jun 15, 1:24 AM CDTFlash Flood WarningDMXBoone, Dallas, Greene, Story6 hr
Jun 15, 1:32 AM CDTSpecial Weather StatementDMXAudubon, Guthrie28 min
Jun 15, 1:41 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie49 min
Jun 15, 2:09 AM CDTFlash Flood WarningDMXBoone, Hamilton, Hardin, Marshall, Story6 hr
Jun 15, 2:15 AM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall45 min
Jun 15, 2:18 AM CDTSpecial Weather StatementDMXDallas, Polk, Story57 min
Jun 15, 2:54 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy51 min
Jun 15, 2:58 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama47 min
Jun 15, 6:21 AM CDTSpecial Weather StatementDMXCalhoun, Humboldt, Pocahontas, Sac, Webster39 min
Jun 15, 6:57 AM CDTAreal Flood WarningDMXBoone, Dallas, Greene, Story13 hr
Jun 15, 7:07 AM CDTRiver Flood WarningDMXPolk, Story17 hr
Jun 15, 8:11 AM CDTAreal Flood WarningDMXBoone, Hamilton, Hardin, Marshall, Story7 hr
Jun 15, 8:50 AM CDTRiver Flood WarningDMXStory4 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.